Vol. 8, No. 3, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Lefschetz operator and local Langlands modulo $\ell$: the limit case

Jean-François Dat

Vol. 8 (2014), No. 3, 729–766
Abstract

Let K be a finite extension of p with residue field Fq, and let be a prime such that q 1(mod). We investigate the cohomology of the Lubin–Tate towers of K with coefficients in F¯, and we show how it encodes Vignéras’ Langlands correspondence for unipotent F¯-representations.

Keywords
local Langlands, Lefschetz operator, modulo $\ell$
Mathematical Subject Classification 2010
Primary: 11S37
Secondary: 11F70, 14G35
Milestones
Received: 18 June 2013
Revised: 7 November 2013
Accepted: 10 December 2013
Published: 31 May 2014
Authors
Jean-François Dat
Institut de Mathématiques de Jussieu
Université Pierre et Marie Curie (Paris 6)
4, place Jussieu
75252 Paris
France